Results 1 to 2 of 2
Please help me!
  1. #1
    Epic211 is offline New Member
    Join Date
    Feb 2012
    Posts
    1

    Exclamation Please help me!

    Ok so I did opiates for about 2 maybe three weeks and when I have sex with my wife im having problems ejaculating. Like once i finish it feels the same but nothing comes out. Is this a long term thing or will it go back to normal eventually? I wasnt even addicted i flushed them all as soon as i felt i was craving them so I just want to make sure my sexdrive isnt screwed because I want to have kids some day and no semen will come out. I was doing perocet and vicodin i had left from surgery.

  2. #2
    mfpdfibro is offline New Member
    Join Date
    Sep 2009
    Posts
    7

    Default

    I do not believe that the opiate use has anything to do with the lack of semen coming out. Could have anything to do with you having surgery recently. You didn't mention what your surgery was for. I would see this issue as relating to something totally different than opiates. They may effect your sex life positively or negatively, but would not have anything to do with how much semen comes out. If anything it would maybe make you lose your sex drive, but if that is not the case then I do not believe the opiates has anything to do with it. Just my opinion based on several years of taking opiates for pain and being with others sexually that have been on the same type of medication I was on. Good luck with your situation. I would ask your physician next time you see him/her.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22